Jun 14, 2005 - 10:17 pm
Thank you so much for those who replied to my posting. It is a comforting feeling to know there are others out there, willing to care for each other as people. Being the oldest son I am very much like my father and I have been raised to be much like him. He has recently started a chemo trail in Boston (we are in NH) with the experimental drug epothelone. He recieved his first treament yesterday which consequently made for a bad day today, N/V, pelvic pain 10/10 pain scale and a sense of weakness which is not normal. I suppose this is a normal reaction to chemothreapy of this type? Has anyone heard of this drug and it's affects? My primary medical concern lies on his hematocrit levels. They have for the last three months been in the mid to lower twenties, well below the optimal 45%. I associate this with probable metastis of the medullary cannal in the bone, occcluding the red bone marrow. Is this an indication of a certain stage of the disease proccess? The other concern I have has developed only in the last week or so, he appears to have lost his appetite almost completly. Another sign? I am afraid that these sings and symptoms coupled with a PSA which has consistently been 600 and up indicate... A limited amount of time for my family. I can not express in words the relief I feel from finding a place to express my situation to caring people willing to listen, thank you. As my Dad said today, "Until something changes, I'll soldier on."